# SDR IPXA10560978

- Difficulty date: June 24, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 21,437 hours, 12,943 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Bs 1716
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, WHILE ACCESSING NUTPLATES, FOUND SUPPORT STIFFENER AT BS 1716, WL 207 FROM LBL 10 TO LBL 15 CORRODED.  DUE TO NO SRM LIMITS ON SUPPORT STIFFENER R & R STIFFENER IAW SRM 51-40-02-0G.
